# SDR UPS97822795

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 920-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN CABIN SUB FLOOR, FS 920-940 RBL 3 TO LBL3, FINGER DOUBLER IS BULDGING WITH CORROSION ON UNDERSIDE AND HAS 1 SHEARED RIVET.  REMOVED, FABRICATED, AND INSTALLED FINGER DOUBLER PER SRM 53-4-1 AND 51-1-20.
